# SDR AALA20140315012

- Difficulty date: March 15, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 39,762 hours, 16,498 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MIA CREW REPORTED STABILIZER TRIM FAILURE.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED STABILIZER TRIM MOTOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
